# SDR AALA2020090989003

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 61,576 hours, 29,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ROW LIGHT LENS (RED) IS MISSING AT SEAT POSITION 11 RIGHT. INSTALLED EMERGENCY EXIT ROW LIGHT LENS (RED) AT SEAT POSITION 11 RIGHT AND TEST NORMAL AS PER AMM 33-51-18.
